# SDR N6WA2025031405

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10257
- Aircraft time: 43,963 hours, 31,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zon E200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL9 FLOOR SEAT TRACK BETWEEN FS350 TO FS477. REMOVED AND REPLACED RBL9 FLOOR SEAT TRACK BETWEEN FS350 TO FS477 IAW CRJ  AMM 53-00-49
